# SDR COMA0670161

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 7,603 hours, 5,628 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AV67023182003
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 7,603 hours, 5,628 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PINS ROTATING INTO THE ANTI-ROTATION FITTINGS CAUSING CHAFE DAMAGE LEFT AND RIGHT.  BLENDED ANTI-ROTATION FITTINGS, PERFORMED LPI, ROTOPEENED REPAIR AREA, REAPPLIED PROTECTIVE FINISH IAW REO 70-2530-01322.
